Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Inflammation in eye due to accidental fall of dye, antibiotic drops, early treatment needed

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
Earlier today I got hair XXXXXXX in my eye I did flush it several times with water. It is still red and burns a little and I feel like I have film over my eye. Is there anything else I should do?
Posted Mon, 16 Apr 2012 in Vision and Eye Disorders
Answered by Dr. Rakhi Tayal 16 minutes later

Thanks for writing to us.

Hair XXXXXXX in the eye can cause burning and inflammation of the conjunctiva causing Conjunctivitis. It also induces a foreign body sensation causing watering of the eye and redness.

It is good that you have thoroughly flushed your eye.

For symptomatic relief you can follow these measures:
1. Use dark glasses to avoid light sensitivity.
2. Clean your eye for any discharge using clean water repeatedly.
3. Avoid rubbing your eyes.

Early and vigorous treatment with antibiotic drops and antiinflammatory drops is needed for adequate relief. You need to get these eye drops prescribed from your eye specialist.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor